# SDR R61A2019042650424

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 13,339 hours, 9,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002999
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,489 hours, 20,271 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY LIGHTS FLICKERING ON AND OFF. R&R ELPU 2 WITH REF TO AMM 33-50-03. OPERATIONAL CHECK GOOD.
